MathSciNet Relay Station
MathSciNet bibliographic data
MR70529 80.1X
Fišer, I. Z. On stability of a homogeneous phase. II. Determination of the limit of stability. (Russian) Ž. Eksper. Teoret. Fiz. 28, (1955). 437–446.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement